# SDR HNAA2020060500164

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 44,945 hours, 40,515 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PULLED TO LEFT DURING TAKEOFF ROLL WITH LEFT BRAKE TEMPS READING HIGH.  INSP'D ALL 4 BRAKES IAW AMM 32-49-03-06, NO DEFECTS FOUND.  PERFORMED HIGH SPEED TAXI WITH CREW.  OPS NORMAL, NO DEFECTS NOTED.  PERFORMED SECOND HIGH SPEED TAXI.  OPS CHECK GOOD.
